MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 12 IN NON-DEHP MINIBORE EXTENSION SET CLOSE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD 12 IN NON-DEHP MINIBORE EXTENSION SET CLOSE; INTRAVASCULAR ADMINISTRATION SET
Model Number ME1048
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd 12 in non-dehp minibore extension set close fell into 3 pieces.The following information was provided by the initial reporter: rn decided to move vasopressin line closer to the patient in the gtt line but when she went to unscrew the medication tubing it fell into 3 pieces.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 11-nov-2023.H6: investigation summary the customer reported separation into three pieces on material me1048, and returned the affected sample.The sample was clearly separated at the male luer, and no male luer was returned.The tubing had lots of glue residue on the tubing, and the root cause is not known.There are a couple possible root causes, excess solvent applied during assembly, and excessive force by user that removes the luer.Neither of these can be proven in this case, and the root cause is not known.A device history record review could not be performed on material me1048 because the lot number is unknown.
 
Event or Problem Description

Brand Name
BD 12 IN NON-DEHP MINIBORE EXTENSION SET CLOSE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15852739
Report Number9616066-2022-01793
Device Sequence Number12025566
Product Code FPA
UDI-Device Identifier10885403236006
UDI-Public(01)10885403236006
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberME1048
Device Catalogue NumberME1048
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown